ITEM METADATA RECORD
Title: Sum-rules in classical scattering
Authors: Bollé, Désiré ×
Osborn, Ta #
Issue Date: 1981
Publisher: American Institute of Physics
Series Title: Journal of mathematical physics vol:22 issue:4 pages:883-892
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science